View Single Post
Old 03-11-2013, 10:46 AM   #2
schrebra
Junior Member
New Brawn
Points: 243, Level: 4 Points: 243, Level: 4 Points: 243, Level: 4
Activity: 7% Activity: 7% Activity: 7%
 

Join Date: Feb 2013
Location: Pittsburgh
Posts: 29
Training Exp: 1 year
Training Type: Bodybuilding
Fav Exercise: Bench Press
Fav Supp: Creatine
Reputation: 1010
schrebra has made some good postsschrebra has made some good postsschrebra has made some good postsschrebra has made some good postsschrebra has made some good postsschrebra has made some good postsschrebra has made some good postsschrebra has made some good posts
Default

HA! How ironic... I took accutane about 2 years ago, I thought they banned the stuff after all the flack it was getting.

While I was taking it my skin would be so brittle and dry I couldn't stretch or move because it felt my my skin was going to crack! Just use lotion all the time to fix that. During that time I would have mood swings too.

After about a year off the stuff I noticed that my hair was thinning badly. I got the balding crown on my head, and I decided to shave my hair completely because any time I would run my fingers though my hair clumps would fall out.

AND! two years later my body hair started thinning to the point where I practically have none left at all. Arm hair, leg hair, knuckle hair and so on. I hope maybe one day it'll grow back.

So long story short, receeding hair line and loss of body hair all over, but in return I've never had acne again. And my skin looks amazing.

You win some you lose some, eh?

But yeah It's some potent stuff.
schrebra is offline   Reply With Quote